Is it safe to take otc thermogenics ? I'm 3 months post op from a TT.

Doctor Answers 1

Thermogenics

Thank you for your question.I would not recommend taking any type of thermogenic or weight loss stimulant. Many are not even FDA approved and only consist of high doses of caffeine and can cause blood thinning. I would recommend following a balanced healthy lifestyle through diet and exercise, it is much safer and healthier for your body but make sure to be cleared by your surgeon before you start back into any sort of exercise routine. 
Best of luck in your recovery!
Sincerely,

James Fernau, MD, FACS
Board Certified ENT
Board Certified Plastic Surgery
Member of ASPS, ASAPS, ISAPS, The Rhinoplasty Society, AAFPRS, OTO/HNS, ASLMS, International Federation for Adipose Therapeutics & Science


Pittsburgh Plastic Surgeon
4.9 out of 5 stars 68 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.